Volume 84, Issue 1, October 1983

ISSN: 0114-9954 (Print) 1179-2051 (Online)

In this issue (28 articles)

previous Page of 2
  1. No Access

    Newsletter Article

    Valproic acid and spina bifida

    Page 1
  2. No Access

    Newsletter Article

    Hypokalaemia induced by thiazide diuretics

    Page 2
  3. No Access

    Newsletter Article

    Theophylline poisoning

    Page 2
  4. No Access

    Newsletter Article

    Ajmaline overdose

    Page 3
  5. No Access

    Newsletter Article

    Amoxapine

    Page 3
  6. No Access

    Newsletter Article

    Amoxapine overdose

    Page 3
  7. No Access

    Newsletter Article

    Ampicillin

    Page 3
  8. No Access

    Newsletter Article

    Diazepam

    Pages 3-4
  9. No Access

    Newsletter Article

    Dihydrocodeine overdose

    Page 4
  10. No Access

    Newsletter Article

    Disopyramide

    Page 4
  11. No Access

    Newsletter Article

    Erythromycin ethylsuccinate

    Pages 4-5
  12. No Access

    Newsletter Article

    Griseofulvin/piroxicam overdose

    Page 5
  13. No Access

    Newsletter Article

    Hepatitis B vaccine

    Page 5
  14. No Access

    Newsletter Article

    Indomethacin

    Page 5
  15. No Access

    Newsletter Article

    Lithium

    Pages 5-6
  16. No Access

    Newsletter Article

    Oral contraceptives

    Page 6
  17. No Access

    Newsletter Article

    Phenytoin overdose

    Page 6
  18. No Access

    Newsletter Article

    Psyllium laxative

    Pages 6-7
  19. No Access

    Newsletter Article

    Ranitidine

    Page 7
previous Page of 2